# SDR DALA2025081406082

- Difficulty date: August 14, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N436DX
- Make and model: Airbus A330-941
- Aircraft serial: 2094
- Aircraft time: 1,086 hours, 136 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3436 OXYGEN PANEL LATCH BROKEN AT SEAT 42H. CORRECTIVE ACTION: REPLACED LATCH PER A330 AMM 35-21. OK FOR SERVICE. (1142268)
